RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 4, Pages 71–75 (Mi faa2379)  

This article is cited in 14 scientific papers (total in 15 papers)

Complex orientations of real algebraic curves

V. A. Rokhlin


Full text: PDF file (625 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:4, 331–334

Bibliographic databases:

Received: 25.03.1974

Citation: V. A. Rokhlin, “Complex orientations of real algebraic curves”, Funktsional. Anal. i Prilozhen., 8:4 (1974), 71–75; Funct. Anal. Appl., 8:4 (1974), 331–334

Citation in format AMSBIB
\Bibitem{Rok74}
\by V.~A.~Rokhlin
\paper Complex orientations of real algebraic curves
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 4
\pages 71--75
\mathnet{http://mi.mathnet.ru/faa2379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=368044}
\zmath{https://zbmath.org/?q=an:0317.14028}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 4
\pages 331--334
\crossref{https://doi.org/10.1007/BF01075491}


Linking options:
  • http://mi.mathnet.ru/eng/faa2379
  • http://mi.mathnet.ru/eng/faa/v8/i4/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Mishachev, “Complex orientations of plane $M$ curves of odd degree”, Funct. Anal. Appl., 9:4 (1975), 342–343  mathnet  crossref  mathscinet  zmath
    2. V. A. Rokhlin, “Complex topological characteristics of real algebraic curves”, Russian Math. Surveys, 33:5 (1978), 85–98  mathnet  crossref  mathscinet  zmath
    3. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    4. V. A. Rokhlin, “New inequalities in the topology of real planar algebraic curves”, Funct. Anal. Appl., 14:1 (1980), 29–33  mathnet  crossref  mathscinet  zmath
    5. T. Fidler, “Pencils of lines and the topology of real algebraic curves”, Math. USSR-Izv., 21:1 (1983), 161–170  mathnet  crossref  mathscinet  zmath
    6. V. I. Zvonilov, “Complex topological characteristics of real algebraic curves on surfaces”, Funct. Anal. Appl., 16:3 (1982), 202–204  mathnet  crossref  mathscinet  zmath  isi
    7. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    8. O. Ya. Viro, “Real plane curves of degrees 7 and 8: new prohibitions”, Math. USSR-Izv., 23:2 (1984), 409–422  mathnet  crossref  mathscinet  zmath
    9. T. Fidler, “Additional inequalities in the topology of real plane algebraic curves”, Math. USSR-Izv., 27:1 (1986), 183–191  mathnet  crossref  mathscinet  zmath
    10. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. N. Kolmogorov, S. P. Novikov, Ya. G. Sinai, D. B. Fuchs, “Vladimir Abramovich Rokhlin (obituary)”, Russian Math. Surveys, 41:3 (1986), 189–195  mathnet  crossref  mathscinet  zmath  isi
    12. S. Yu. Orevkov, “A new affine $M$-sextic. II”, Russian Math. Surveys, 53:5 (1998), 1099–1101  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    13. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. V. M. Kharlamov, F. Sottile, “Maximally inflected real rational curves”, Mosc. Math. J., 3:3 (2003), 947–987  mathnet  crossref  mathscinet  zmath
    15. Brugalle, E, “Symmetric plane curves of degree 7: pseudoholomorphic and algebraic classifications”, Journal fur Die Reine und Angewandte Mathematik, 612 (2007), 129  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:261
    Full text:131

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020